# SDR CA010302012

- Difficulty date: March 2, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Faulty
- Location: Triple Tach
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR (ROTOR RPM) NEEDLE STARTED TO READ LOW. PILOTS RECOGNIZED THIS AS AN INDICATION PROBLEM. PILOTS LANDED AT BASE WITHOUT INCIDENT. PROBLEM WAS CORRECTED BY INSTALLING A SERVICEABLE TACHOMETER.
